# SDR UIEA2017101201950

- Difficulty date: October 8, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316F
- Aircraft serial: 27615
- Aircraft time: 82,978 hours, 17,379 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 233T620413
- Part serial: D00920
- Condition: Failed
- Location: Fire/Overheat
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAILED RESET,  LIGHT SWITCH FOUND INTERMITTENT DURING OPS TEST,  FIRE/OVERHEAT TEST PANEL REMOVED AND REPLACED AND OPS TESTED IAW AMM 26-11-01, REV 122,  FOUND GOOD.
